# SDR TWAA9804004

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, THE UPPER L-1 DOOR HINGE CUTOUT SKIN ON FUSE BELOW STRINGER 14L HAD 1.16 INCH LONG CRACK.  INSTALLED STAINLESS STEEL DOUBLER REF SSRM 53-10-219.  (M)
